VOL. 43 · NO. 2 | 1991
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 43 (2), (1991)
No abstract available
Articles
Kondalsamy Gopalsamy, Bikkar S. Lalli
Tohoku Math. J. (2) 43 (2), 149-160, (1991) DOI: 10.2748/tmj/1178227491
KEYWORDS: 34K15, 34K40, 45J05
No abstract available
Takuya Ohta
Tohoku Math. J. (2) 43 (2), 161-211, (1991) DOI: 10.2748/tmj/1178227492
KEYWORDS: 22E60, 14L30, 17B20, 20G20, 22E15
No abstract available
Mutsumi Saito
Tohoku Math. J. (2) 43 (2), 213-234, (1991) DOI: 10.2748/tmj/1178227493
KEYWORDS: 19L47, 32C38, 58G10
No abstract available
Leetsch C. Hsu, Wen Chang Chu
Tohoku Math. J. (2) 43 (2), 235-242, (1991) DOI: 10.2748/tmj/1178227494
KEYWORDS: 41A60, 05A17, 33C45
No abstract available
Domenico Perrone, Lieven Vanhecke
Tohoku Math. J. (2) 43 (2), 243-248, (1991) DOI: 10.2748/tmj/1178227495
KEYWORDS: 53C30, 53C15
No abstract available
Bernd Sturmfels
Tohoku Math. J. (2) 43 (2), 249-261, (1991) DOI: 10.2748/tmj/1178227496
KEYWORDS: 14M25, 13P10, 52B20
No abstract available
Brunon Kamiński
Tohoku Math. J. (2) 43 (2), 263-274, (1991) DOI: 10.2748/tmj/1178227497
KEYWORDS: 28D15, 28D05
No abstract available
Kimio Watanabe
Tohoku Math. J. (2) 43 (2), 275-288, (1991) DOI: 10.2748/tmj/1178227498
KEYWORDS: 32S45, 14B05, 14E15, 32S25
No abstract available
Harumi Tanigawa
Tohoku Math. J. (2) 43 (2), 289-299, (1991) DOI: 10.2748/tmj/1178227499
KEYWORDS: 32G15, 20H10, 30F30, 30F60, 57S30
No abstract available
Back Matter
Tohoku Math. J. (2) 43 (2), (1991)
No abstract available
Back to Top